# SDR JYD2003F00001

- Difficulty date: March 4, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N158AC
- Make and model: Skrsky S64F
- Aircraft serial: 64081
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6510111016041
- Part serial: EAC2352
- Condition: Cracked
- Location: Fuselage
- Part time: 1,911 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE PLATE (PN 65101-11016-041) FOUND CRACKED.  MAIN ROTOR HEAD (MRH) REMOVED FROM SERVICE DUE TO SEVERE STORM DAMAGE WITH A TT 3772.9 AND A TSO 754.  DURING OVERHAUL OF MRH, A CRACK INDICATION WAS DETECTED IN PRESSURE PLATE (PN 65101-11016-041) DURING FLUORESCENT PENETRANT INSP.  CRACK LOCATED ON EAR/LUG STARTING AT THE INTERSECTION OF .120 INCH AND .060 INCH RADIUS TRANSITION APPROXIMATELY .300 INCH IN LENGTH.  PROBABLE CAUSE: SHARP RADIUS IN AN AREA WHERE THREE RADII INTERSECT.  RECOMMENDATIONS TO PREVENT RECURRENCE:  HOLD RADIUS DIMENSIONS TO HIGH END OF TOLERANCE.  REWORK TO APPROVED REPAIR PROCEDURE WHICH HAS BEEN ESTABLISHED.
